MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was unable to duplicate or verify the reported issue.After completing other unrelated repairs, proper device operation was observed.Through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer contacted stryker to report that their device failed to discharge energy as expected.In this state the device would not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.

Brand Name
LIFEPAK® 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19265707
Report Number0003015876-2024-01543
Device Sequence Number20690640
Product Code MKJ
UDI-Device Identifier00883873813805
UDI-Public00883873813805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown